Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the extension of associative products


Author: J. F. Rennison
Journal: Proc. Amer. Math. Soc. 17 (1966), 1375-1377
MSC: Primary 46.55; Secondary 46.50
DOI: https://doi.org/10.1090/S0002-9939-1966-0201995-1
MathSciNet review: 0201995
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55, 46.50

Retrieve articles in all journals with MSC: 46.55, 46.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0201995-1
Article copyright: © Copyright 1966 American Mathematical Society